MAUDE Adverse Event Report: MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX5015-PMA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418); Thrombosis/Thrombus (4440); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the flow diverter stent was used to treat a previously treated ruptured posterior communicating artery (pcom) aneurysm.There was a remnant from the use of an intraluminal flow disruption web device in this ruptured pcom.The aneurysm location was at distal ica.Distal measurement of the ica was 4.4mm and proximal landing zone to the aneurysm measured 3.8mm.The size of stent chosen was a 5x15/9.Proper prep of the stent was completed before advancing into the microcatheter.The device opened and deployed nicely with good apposition to the vessel wall.Reportedly, about 3 hours later, the physician reported that the patient had experienced stroke symptoms and could not move half of their body.The patient was taken back to the angio suite for imaging where it was discovered that the stent had migrated into the m1 segment and had clot formation inside.The patient was given integralin and has improved.Reportedly, there was spasm earlier in the procedure.Verapamil was given about 30-45 minutes before stent was deployed.Currently the patient is doing a little bit better, but still had a stroke and is weak on the left side.The stent was oversized and was opposed against the wall of the vessel when implanted.
 
Additional Manufacturer Narrative
The device was implanted in the patient and is not available for return.Two fluoroscopy images were provided and the investigation is ongoing.Upon completion of the investigation, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Investigation conclusion: two radiographic images were provided for review.They show the fred device in the distal right m1 mca with a large filling defect observed in the middle 2/3 of the stent, which is consistent with the alleged product issue.However, the provided images do not explain why the fred migrated or why the clot formed.As reported, the device opened and deployed nicely with good apposition to the vessel wall.Without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
FRED X27
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23898338
Report Number2032493-2025-90743
Device Sequence Number5092742
Product Code OUT
UDI-Device Identifier00842429114445
UDI-Public00842429114445
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFREDX5015-PMA
Device Lot Number0000553792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 27 MICROCATHETER (MICROVENTION).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale